# SDR Q7F2009F00000

- Difficulty date: April 23, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N400GX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9037
- Aircraft time: 4,148 hours, 1,594 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: GT41160017
- Part serial: 0581
- Condition: Failed
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 6 HRS INTO FLIGHT, CREW REPORTED "HYD 1 LO QTY" MESSAGE POSTED TO EICAS.  DECISION WAS ADE TO DIVERT TO PREVENT FURTHER DAMAGE DUE TO PUMP CAVITATIONS SHULD QTY GO TO ZERO.  UPON INSP THE RT OTBD MULTI FUNCTIONAL SPOILER ACTUATOR WAS FOUND TO HAVE FAILED.  THE ACFT WAS REPAIRED AND RETURNED TO SERVICE.  (K)
